# SDR EIA2001201

- Difficulty date: March 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pan
- Condition: Cracked
- Location: Fs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND STATION 807 FORWARD UPPER EDGE L2 DOOR CUTOUT, DOOR FRAME PAN CRACKED.  REPAIRED PER ECRA 3203-53-038-2.  (M)
